MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION ALAIR; BRONCHIAL THERMOPLASTY SYSTEM

BOSTON SCIENTIFIC CORPORATION ALAIR; BRONCHIAL THERMOPLASTY SYSTEM
Model Number M005ATS25010
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Unspecified Infection (1930)
Date of Event 02/07/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The clinical patient id is (b)(6).The complainant was unable to provide the serial number of the suspect device.Therefore, the manufacture and expiration dates are unknown.(b)(6).(b)(4).According to the complainant, the suspect device has been disposed and is not available for return.If any further relevant information is received, a supplemental medwatch will be filed.
 
Event or Problem Description
It was reported to boston scientific corporation that an alair bronchial thermoplasty (bt) controller was used during a bronchial thermoplasty procedure performed on (b)(6) 2018 as part of the (b)(6) study.On (b)(6) 2018 the patient was admitted to the hospital as planned by the physician for the bronchial thermoplasty treatment.On (b)(6) 2018 the patient underwent the third bronchial thermoplasty procedure performed in the right/left upper lobe of the lungs.No issues noted with the device.On (b)(6) 2018 the patient was discharged from the hospital following the bronchial thermoplasty treatment.According to the complainant, on (b)(6) 2019 the patient developed lower respiratory tract infection that was administered or increased with a drug to treat the lower respiratory tract infection.The exact type of drug that was administered or increased to treat the patient's lower respiratory tract infection was not reported.It was not necessary to hospitalize the patient due to this event.On (b)(6) 2019 the patient recovered from lower respiratory tract infection.

Brand Name
ALAIR
Common Device Name
BRONCHIAL THERMOPLASTY SYSTEM
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
MDR Report Key9130369
Report Number3005099803-2019-04642
Device Sequence Number2475683
Product Code OOY
UDI-Device Identifier08714729802792
UDI-Public08714729802792
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
P080032
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 09/27/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberM005ATS25010
Device Catalogue NumberATS 2-5
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 09/09/2019
Initial Report FDA Received Date09/27/2019
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age70 YR
Patient Weight60